# SDR DL757031071

- Difficulty date: December 9, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 56,171 hours, 28,184 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT CALLED FLT DECK WITH REPORT OF SMOKE COMING OUT OF THE FLOOR VENT FWD.  NOTED THE RIGHT RECIR FAN ICAS MSG WAS ILLUMINATED.  TURNED L AND R RECIR FANS OFF.  TURNED L AND R UTILITY SWITCH OFF AND SMOKE DISSIPATED.  PROBLEM OCCURRED ON 12/09/03, RIGHT RECIR FAN OVERHEATED.  REPLACED RT RECIRC FAN.
